RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1976, Volume 19, Issue 4, Pages 615–622 (Mi mz7781)  

Symmetry measures

S. S. Kutateladze

Mathematics Institute, Siberian Branch of the Academy of Sciences of the USSR

Abstract: The reconstruction of a superminimal measure of symmetry is considered on the basis of its values on indecomposable polyhedra.

Full text: PDF file (690 kB)

English version:
Mathematical Notes, 1976, 19:4, 372–375

Bibliographic databases:

UDC: 513.88
Received: 14.01.1974

Citation: S. S. Kutateladze, “Symmetry measures”, Mat. Zametki, 19:4 (1976), 615–622; Math. Notes, 19:4 (1976), 372–375

Citation in format AMSBIB
\Bibitem{Kut76}
\by S.~S.~Kutateladze
\paper Symmetry measures
\jour Mat. Zametki
\yr 1976
\vol 19
\issue 4
\pages 615--622
\mathnet{http://mi.mathnet.ru/mz7781}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=407720}
\zmath{https://zbmath.org/?q=an:0334.52001|0329.52002}
\transl
\jour Math. Notes
\yr 1976
\vol 19
\issue 4
\pages 372--375
\crossref{https://doi.org/10.1007/BF01156801}


Linking options:
  • http://mi.mathnet.ru/eng/mz7781
  • http://mi.mathnet.ru/eng/mz/v19/i4/p615

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:155
    Full text:71
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020